# SDR ASAA2020021843196

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 23,066 hours, 7,320 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW HEAT "OVER HEAT" LIGHT CAME ON INFLIGHT @ FL250 IN CLIMB. GROUNDED - YES. QRH PERFORMED, LIGHT EXTINGUISHED.
